Prednisone & Kidney Pain
My airways became inflamed the other day and so yesterday I got a refill of my prednisone. Last night a few hours after taking the first dose, I began having bad aching in my kidney area and woke up during the night with it worse and really having to pee. It felt better a little while after going to the bathroom, but started again after taking my morning dose. Is this normal?
Also, I took prednisone last winter when I had a bad respiratory infection and pneumonia, and I felt like super woman... I was so energetic! Despite feeling starved all the time and the hot flashes, I've never felt so good! Until it made my potassium drop dangerously low, that is. This time I feel like crap. Besides the kidney pain, my body aches, I don't have an appetite, I feel nauseous, I feel shaky (like low or high blood sugar) and am really tired. Why would it be so different this time?